# SDR EISA98276

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313NE
- Make and model: Boeing 727223
- Aircraft serial: 19702
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD CORROSION WAS FOUND ON RIGHT INBOARD SEAT TRACK OF FS 720A.  CUT OUT DAMAGED AREA AND SPLICED IN NEW SECTION OF TRACK PER SRM 53-10-5, FIGURE 7.  (M)
